# SDR FDEA201607302663

- Difficulty date: July 30, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N55908
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1400 - 1420 RIGHT CREASE BEAM WEB FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 REV 118.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A REV 118.   CREASE BEAM WEB REMOVED IAW SRM 51-40-02 REV 118.  A NEW CREASE BEAM WEB INSTALLED IAW DWG 146N5590 SHT 8 REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
